Über eine Ungleichung in der Dreiecksgeometrie

B., Weitzenböck

Mathematische Zeitschrift (1919)

  • Volume: 5, page 137-146
  • ISSN: 0025-5874; 1432-1823

How to cite


Weitzenböck, B.,. "Über eine Ungleichung in der Dreiecksgeometrie." Mathematische Zeitschrift 5 (1919): 137-146. <http://eudml.org/doc/167543>.

author = {Weitzenböck, B.,},
journal = {Mathematische Zeitschrift},
pages = {137-146},
title = {Über eine Ungleichung in der Dreiecksgeometrie},
url = {http://eudml.org/doc/167543},
volume = {5},
year = {1919},

AU - Weitzenböck, B.,
TI - Über eine Ungleichung in der Dreiecksgeometrie
JO - Mathematische Zeitschrift
PY - 1919
VL - 5
SP - 137
EP - 146
UR - http://eudml.org/doc/167543
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.